# SDR SWAA2022080839588

- Difficulty date: August 7, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 58,224 hours, 38,742 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLASHLIGHT INOP / [01] REPLACED FLASHLIGHT BATTERY PER AMM 25-64-00
